Article Text

PDF
Author’s reply
  1. William J Sanborn,
  2. on behalf of the CLASSIC-II study authors
  1. Mayo Clinic, Rochester, Minnesota, USA
  1. Dr William J Sandborn, Division of Gastroenterology and Hepatology, Mayo Clinic, 200 First Street SW, Rochester, MN 55902, USA; sandborn.william{at}mayo.edu

Statistics from Altmetric.com

We read with interest the letter by Mañosa and colleagues and thank the editors of Gut for the opportunity to provide a brief response.

Drug-induced lupus erythematosus (DILE) is a rare disorder infrequently observed during the treatment of patients with all current anti-tumour necrosis factor (TNF) therapies for a variety of autoimmune diseases, including Crohn’s disease. In a published overview of the safety of adalimumab in the treatment of rheumatoid arthritis, for example, 13 cases of “lupus-like syndrome” were reported during 12 406 patient-years of drug exposure.1 In the comprehensive adalimumab clinical development programme for Crohn’s disease, investigators ascertained three cases of lupus or lupus-like syndrome with 1506 patient-years of exposure.2 Of …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

Linked Articles